# SDR QXEA2015060400308

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,245 hours, 34,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Pax Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT PASSENGER DOOR LIFT AND LATCH BRACKET WORN AND DAMAGED.  REPLACED IAW SRM 51-40-15. RETURNED TO SERVICE.
